# SDR SWIA2025031700227

- Difficulty date: February 27, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 38,962 hours, 28,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF FLOOR BOARD 251BLF BETWEEN FS677.00 - FS693.00 ON FLOOR BEAM LBL9 ON TOP OF INBOARD FLANGE AND JUST FWD OF END OF SEAT TRACK, FOUND CORROSION AND PREVIOUS BLEND OUT. CAMP# 29710999     (C-CHECK RO 3/14/2025)     REMOVED CORROSION FROM I/B FLANGE OF FLOOR BEAM FS 677.0-693.0 LBL 9.0 JUST FWD. OF END OF SEAT TRACK IAW REO 670-53-31-1013 REV -- DATED: 2025-02-28. COMPLIED WITH SKYWEST TASK CARD: 51-900-1002-SKY
